# SDR IXXA201304120002

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD CHANNEL ABOVE ARROWHEAD PANEL HAS A 2.00" CRACK.  REPLACED INBD CHANNEL ON NR 1 PYLON IAW SRM 57-40-02.
